# SDR P5CA2020061600192

- Difficulty date: June 14, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 18,078 hours, 4,375 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO PUSH AND ENGINE START APU FAILED: SHUT DOWN WITH FAULT LIGHT. PERFORMED APU BITE AND NO FAULT FOUND AS PER AMM 49-61-05. APU OPS NORMAL AS PER AMM 49-11-00.
